MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. MEDEX TRANSTAR ARTERIAL PRESSURE MONITOR KIT; PROBE, BLOOD-FLOW, EXTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. MEDEX TRANSTAR ARTERIAL PRESSURE MONITOR KIT; PROBE, BLOOD-FLOW, EXTRAVASCULAR
Catalog Number MX7827
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: month and year of event have been provided, day is unknown.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the tubing set off the high-pressure alarm in the pump.The alarm could not be cleared no matter how many times they increased the pressure limits.There was patient involvement, but no patient harm/adverse event reported.The outcome of the event was reported as ongoing.
 
Additional Manufacturer Narrative
D9: date returned to mfg.: 1/22/2024.H3 and h6.Evaluation codes: updated.Two samples used outside its original package were received for investigation.The complaint was not confirmed for the failure mode reported ¿tubing set off the high-pressure alarm in the alaris large volume pump that couldn't be cleared¿.Through the device analysis executed it was found that the returned sample passed the electrical test.Awareness for failure ¿tubing set off the high-pressure alarm in the alaris large volume pump that couldn't be cleared¿ was given to personnel who perform the assembly process.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.

Brand Name
MEDEX TRANSTAR ARTERIAL PRESSURE MONITOR KIT
Common Device Name
PROBE, BLOOD-FLOW, EXTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
carretera miguel aleman km21.7
apodaca nuevo leon
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key18527568
Report Number9616567-2024-00010
Device Sequence Number6412187
Product Code DPT
UDI-Device Identifier10351688505187
UDI-Public(01)10351688505187(17)261002(10)4435876
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K942377
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/02/2026
Device Catalogue NumberMX7827
Device Lot Number4435876
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2023
Supplement Date Received by Manufacturer04/30/2024
Initial Report FDA Received Date01/17/2024
Supplement Report FDA Received Date05/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALARIS LARGE VOLUME PUMP
Patient SexUnknown